# SDR DALA2020120103939

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 01931
- Aircraft time: 4,107 hours, 427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MID GALLEY DIVIDER WALL LOWER LED EMERGENCY LIGHT LENS MISSING.  CORRECTIVE ACTION: INSTALLED NEW LENS.  OPERATIONS GOOD.
